# SDR HALA20250303075

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,697 hours, 7,567 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 28,507 hours, 4,584 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING INITIAL PDSC WALKAROUND. DISCOVERED EVIDENCE OF BIRD STRIKE ON #2 ENG INLET AND FAN BLADES. AWAITING RESOLUTION.
